# SDR 3EJA202506020925

- Difficulty date: May 29, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N752JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0228
- Aircraft time: 9,069 hours, 6,215 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 991240921
- Part serial: 861B
- Condition: Faulted
- Location: Zone 100
- Part time: 8,741 hours, 5,948 cycles
- Stage of operation: DE
- How discovered: C
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

DURING OUR INITIAL DESCENT, AROUND 36,00 FEET, WE COULD FEE A CHANGE IN PRESSURIZATION.  I LOOKED AT THE PRESSURE CONTROLLER AND SAW THAT THERE WAS A RATE OF CHANGE OF -2500 FEET PER MINUTE (CABIN PRESSURE RISING). IT ALSO INDICATED THAT OUR CURRENT CABIN PRESSURE WAS APPROXIMATELY 8000 FEE AND CLIMBING.  IT WOULD TYPICALLY BE BETWEEN 6 AND 7000 FEET.  COMMUNICATED TO CENTER CONTROL THAT WE NEEDED AN IMMEDIATE DESCENT DUE TO A PROBLEM WITH OUR PRESSURIZATION SYSTEM.  WE HAD A NORMAL APPROACH AND LANDING AT MEMPHIS WITHOUT FURTHER PROBLEMS.
